Reply
Ugh, what can I do.. IDGAF ❤ 1 child; San Diego, CA, United States 30523 posts
14th Jan '13

to make my stomach feel better? It is feeling really nasty right now from these dumb antibiotics & I have been eating yogurt every day because of the probiotics but I am starting to get a really upset stomach. Oh and I DO take the medicine on a full stomach. Any other ideas?

P3RvYmCp3rv 2 kids; Carlyle, Illinois 11903 posts
14th Jan '13

I'd try to take it on a full stomach! :) Or at least a good sized snack and then take it.

IDGAF ❤ 1 child; San Diego, CA, United States 30523 posts
14th Jan '13
Quoting P3RvYmCp3rv:" I'd try to take it on a full stomach! :) Or at least a good sized snack and then take it. "


I do. :( I take it after I eat each meal.

P3RvYmCp3rv 2 kids; Carlyle, Illinois 11903 posts
14th Jan '13
Quoting ❥ Meℓi:" I do. :( I take it after I eat each meal."


Awww boo. :( Ummm can you try taking it with milk?

IDGAF ❤ 1 child; San Diego, CA, United States 30523 posts
14th Jan '13
Quoting P3RvYmCp3rv:" Awww boo. :( Ummm can you try taking it with milk? "


Not allowed to take it with anything that has calcium in it.

P3RvYmCp3rv 2 kids; Carlyle, Illinois 11903 posts
14th Jan '13
Quoting ❥ Meℓi:" Not allowed to take it with anything that has calcium in it."


Well shucks :( I have no clue then. :(

IDGAF ❤ 1 child; San Diego, CA, United States 30523 posts
14th Jan '13
Quoting P3RvYmCp3rv:" Well shucks :( I have no clue then. :( "

Idk either, I called the doctors office to let them know it was messing with my stomach & that it didn't seem to be making a change in my infection symptoms.